A 22-year-old female asked:
Levothyroxine was increased from 50 to 75 mcg (tsh 1.8, t4 1.3). 6 days later, increased anxiety and heart rate seems faster. should i call doctor?
1 doctor answer • 1 doctor weighed in
Holistic Medicine 41 years experience
Yes: How a patient feels on thyroid hormone is more important than what their blood test shows. Anxiety and fast heart rate are symptoms of excessive thyroid levels. It sounds reasonable to reduce your dose back to 50 mcg. It would be wise to call your doctor who will almost certainly agree.
Created for people with ongoing healthcare needs but benefits everyone.
260 viewsAnswered >2 years ago
Last updated Oct 20, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.